# SDR FDEA202004130737

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 68,017 hours, 28,548 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: 1090025A
- Condition: Out Of Tolerance
- Location: Lt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  060     23-10  4976     13APR20  FLL  FACT  U  LOGPAGES:3208974  LOST ALL THREE COM'S PASSING THRU FL310. AFTER  PASSING FL350 #1 STARTED TO WORK, ONE BY ONE THEN  ON OTHER SIDE OF STORM ALL THREE STARTED TO WORK  NORMAL.HEADSET ON CAPT'S SIDE CAN'T TRANSMIT ONLY  LISTEN.   FACT 13APR20 04:52   FLL U  PER MD10-10 FIM 23-12-00-2, TASK 810-801, PERFORMED  FRONT PANEL BITE TEST OF VHF 1,2, AND 3  TRANSCEIVERS AND MCDU BITE PROCEDURE OF VHF1,2, AND  3. ALL TEST PASSED. IAW MD10-10 AMM  23-12-01-2,PERFORMED OPS CHECK OF VHF 1,VHF2, AND  VHF3, RADIO COMMUNICATION OP'S CHECK GOOD. PER CREW  DEBRIEF STATIC HEARD  ON RADIOS. PER SWPM 20-50-04  CHECKED ALL STATIC WICKS FOUND 2 WICKS OUT OF RANGE  ON LEFT OUTBOARD AILERON. REMOVED AND REPLACED  WICKS PER SWPM 20-50-04. REMOVED AND REPLACED  CAPTAINS HEADSET PER MD10-10 AMM 23-51-04-4, OPS  CHECK IAW MD10-10 AMM 23-51-04/501, OPS CHECK GOOD.  A/C OK SERVICE.                             STATIC  DISCHARGER P/N 10-900-25A  , NO S/N          FLIGHT  CREW HEADSET P/N 301317-000, NO S/N
